It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-16-2005, 01:54 PM   #1
Newbie
(female)
 
Join Date: Mar 2005
Posts: 2
katiesblue HB User
Question Burning Sensation in Face

Hi, I'm having this burning sensation in my cheek and I don't know what to do about it. It started about a week ago. I get a burning feeling in my cheek bone (under my eye), it lasts about 5 seconds and goes away. It comes back every few minutes. Is this allergy or sinus? I don't have a runny nose and I'm not congested. It's really concerning me but I don't know if a doctor would think I was nuts. Any help would be greatly appreciated.

Thanks
Kathy

 
Old 03-17-2005, 12:48 AM   #2
Member
(female)
 
Join Date: Oct 2004
Posts: 59
Krishon HB User
Re: Burning Sensation in Face

Quote:
Originally Posted by katiesblue
Hi, I'm having this burning sensation in my cheek and I don't know what to do about it. It started about a week ago. I get a burning feeling in my cheek bone (under my eye), it lasts about 5 seconds and goes away. It comes back every few minutes. Is this allergy or sinus? I don't have a runny nose and I'm not congested. It's really concerning me but I don't know if a doctor would think I was nuts. Any help would be greatly appreciated.

Thanks
Kathy
Hi Kathy,
Do You go for allergy injections? Well even if you don't, I get this a lot. I get burning sensations on my face, elbows, knees, my arms, all sorts of places. My elbows and knees turn red and they look like I have a sun burn and that is what it feels like to me. Is that how yours feels even if your face isn't red. Mine has lasted for days and it is always when my allergy injection is due, so I think it is caused by allergies not sinus' I have chronic sinus problems but I only get this burning sensation when my shot is due.
Don't feel funny to ask your doctor. Tell him you know another person who gets it too but she doesn't know what it is, lol. I think it is allergies though. You are lucky because mine lasts for days. Please ask your doctor so you can be sure.
God Bless You.

Last edited by Krishon; 03-17-2005 at 12:54 AM. Reason: spelling

 
Sponsors Lightbulb
   
Old 03-17-2005, 12:57 AM   #3
Member
(female)
 
Join Date: Oct 2004
Posts: 59
Krishon HB User
Re: Burning Sensation in Face

[QUOTE=Krishon]Hi Kathy,
Do You go for allergy injections? Well even if you don't, I get this a lot. I get burning sensations on my face, elbows, knees, my arms, all sorts of places. My elbows and knees turn red and they look like I have a sun burn and that is what it feels like to me. Is that how yours feels even if your face isn't red. Mine has lasted for days and it is always when my allergy injection is due, so I think it is caused by allergies not sinus' I have chronic sinus problems but I only get this burning sensation when my shot is due.
Don't feel funny to ask your doctor. Tell him you know another person who gets it too but she doesn't know what it is, lol. I think it is allergies though. You are lucky because mine lasts for days. Please ask your doctor so you can be sure.
God Bless You.

 
Old 03-17-2005, 01:11 AM   #4
Member
(female)
 
Join Date: Oct 2004
Posts: 59
Krishon HB User
Re: Burning Sensation in Face

Hi Kathy,
I get burning sensations on my face, elbows, knees and my arms. Mine last a few days though. My knees and elbows even turn red like a sun burn and it feels like it but I don't have a sun burn. Does yours feel like a sun burn? I have been getting this for years. Do you take allergy injections? Even if you don't, I think it is allergies because it usually happens when my allergy injection is due. I have chronic sinus problems and it doesn't seem to be conected to my sinus'. You should ask a Doctor though just to be sure, but I get this a lot for a lot of years.
God Bless You.

 
Old 03-17-2005, 06:10 AM   #5
Newbie
(female)
 
Join Date: Mar 2005
Posts: 2
katiesblue HB User
Re: Burning Sensation in Face

Hi, thank you so much for replying. I'm so glad that someone else has this wierd problem. I don't have burning in my elbows or knees only in my right cheek under my eye. I just started using a new hairspray about the same time this started so I'm going to stop using that and see if that's what is causing this problem. If it does go on much longer, I'll have to mention it to my doctor. I don't take allergy injections but I agree with you, it sounds like allergy more than sinuses.

Thanks again,
Kathy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nuerological problems from herpes - burning/tingling/pain joe239 Herpes 2 04-25-2011 09:27 PM
Needling,burning,cramping pain in neck & throat under ear worse when move arm vital33 Neuropathy 11 08-27-2008 02:05 AM
burning sensation from retin A primo1 Acne 4 10-31-2004 09:26 PM
Burning sensation in face, please help! avron Acne 2 06-22-2004 10:40 PM
Burning sensation all over my face? avron Skin Problems 1 06-17-2004 08:10 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Allegra
Astelin
Benadryl
Clarinex Claritin
  Flonase
Nasonex
Prednisone
Singulair
Zyrtec




TOP THANKED CONTRIBUTORS



Titchou (63), janewhite1 (39), danabarb (16), Machaon (10), MountainReader (10), MeezerWheezer (7), ladybud (7), jennybyc (7), solofelix (6), Liquidplasma (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 05:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!